# SDR DALA2025022801565

- Difficulty date: February 17, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8122, AFT CABIN FLOOR- SEAT TRACK CORRODED AT FR 74 RBL 45. CORRECTIVE ACTION: REPLACED DAMAGED SECTION OF SEAT TRACK PER ER/A 623170-14TR REV ORIGINAL. (LP 0815735)
